# SDR AT0000052

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON FRAME AT BS 237 LONGERON 30.  AFTER REMOVAL OF CORROSION, FOUND FRAMEOUT OF LIMITS.  REMOVED AND REPLACED DAMAGED SECTION OF FRAME AT BS 237 LONGERON 30 IAW DC9 SRM 5 3-01 FIG 1, 53-03 FIG 2A, AND 51-10-FIG 2A.
